# SDR IPXA2016122712098

- Difficulty date: December 26, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 14,911 hours, 9,294 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Box
- Part number: MXP80111
- Part serial: SE65189
- Condition: No Test
- Location: Captain'S
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S OXYGEN MASK AND BOX WILL NOT TEST PROPERLY.  R & R THE OXYGEN STOWAGE BOX IAW AMM 35-12-51-0401. OPS CHECKED NORMAL
